# SDR REXA2013011100134

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Aircraft time: 18,032 hours, 15,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY MCD IS DAMAGED AND LOOSE FROM ITS MOUNTING.  REMOVED AND REPLACED EMERGENCY EXIT FLOOD LIGHT IAW AMM 33-51-19.  OK FOR SERVICE.
